AMS eContent Search Results
Matches for: msc=(46L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] P. J. Stacey. A family of type ${\rm III}$ extensions of the trace on the Choi algebra . Proc. Amer. Math. Soc. 114 (1992) 683-686. MR 1068131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Betül Tanbay. Pure state extensions and compressibility of the $l\sb 1$-algebra . Proc. Amer. Math. Soc. 113 (1991) 707-713. MR 1062394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jan Hamhalter. States on $W\sp *$-algebras and orthogonal vector measures . Proc. Amer. Math. Soc. 110 (1990) 803-806. MR 1036987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alexander Kaplan. Multi-states on $C\sp *$-algebras . Proc. Amer. Math. Soc. 106 (1989) 437-446. MR 972233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Tim Pennings and Justin Peters. Dynamical systems from function algebras . Proc. Amer. Math. Soc. 105 (1989) 80-86. MR 973840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Aldo Lazar, Sze-Kai Tsui and Stephen Wright. Pure state extensions of the trace on the Choi algebra . Proc. Amer. Math. Soc. 102 (1988) 957-964. MR 934874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Alain Belanger and Joe Diestel. A remark on weak convergence in the dual of a $C\sp \ast$-algebra . Proc. Amer. Math. Soc. 98 (1986) 185-186. MR 848901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Edmond E. Granirer. A strong containment property for discrete amenable groups of automorphisms on $W\sp \ast$ algebras . Trans. Amer. Math. Soc. 297 (1986) 753-761. MR 854097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ching Yun Suen. The unique representation of a selfadjoint bounded linear functional . Proc. Amer. Math. Soc. 95 (1985) 58-62. MR 796446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Charles A. Akemann and Frederic W. Shultz. Perfect $C^\ast $-algebras. Memoirs of the AMS 55 (1985) MR 787540.
Book volume table of contents

[41] Makoto Tsukada. The strong limit of von Neumann subalgebras with conditional expectations . Proc. Amer. Math. Soc. 94 (1985) 259-264. MR 784175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Geoffrey L. Price. Pure states on some group-invariant $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 283 (1984) 533-562. MR 737883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Hideki Kosaki. On the Bures distance and the Uhlmann transition probability of states on a von Neumann algebra . Proc. Amer. Math. Soc. 89 (1983) 285-288. MR 712638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Sze Kai Tsui. Central sequences associated with a state . Proc. Amer. Math. Soc. 82 (1981) 76-80. MR 603605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] S. K. Berberian. Trace and the regular ring of a finite $AW\sp{\ast} $-algebra . Proc. Amer. Math. Soc. 80 (1980) 584-586. MR 587932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] John W. Bunce. Approximating maps and a Stone-Weierstrass theorem for $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 79 (1980) 559-563. MR 572301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] C. J. K. Batty. Perturbations of ground states of type ${\rm I}$ $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 78 (1980) 539-544. MR 556628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Joel Anderson. Extensions, restrictions, and representations of states on $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 249 (1979) 303-329. MR 525675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2